MathSciNet Relay Station
MathSciNet bibliographic data
MR836191 82-08
Fullerton, L. W.; Rinker, G. A. Generalized Fermi-Dirac integrals—FD, FDG, FDH. Comput. Phys. Comm. 39 (1986), no. 2, 181–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement